RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1997, Volume 9, Issue 1, Pages 95–102 (Mi dm458)  

A criterion for the uniformity of the distribution of the sum of independent random variables on a primary cyclic group

B. V. Ryazanov, G. P. Shankin


Abstract: We consider the distribution of the sum of independent random variables which take their values from a primary cyclic group and are uniformly distributed on sets of identical cardinality.

DOI: https://doi.org/10.4213/dm458

Full text: PDF file (614 kB)

English version:
Discrete Mathematics and Applications, 1997, 7:1, 103–110

Bibliographic databases:

UDC: 519.2
Received: 27.02.1996

Citation: B. V. Ryazanov, G. P. Shankin, “A criterion for the uniformity of the distribution of the sum of independent random variables on a primary cyclic group”, Diskr. Mat., 9:1 (1997), 95–102; Discrete Math. Appl., 7:1 (1997), 103–110

Citation in format AMSBIB
\Bibitem{RyaSha97}
\by B.~V.~Ryazanov, G.~P.~Shankin
\paper A criterion for the uniformity of the distribution of the sum of independent random variables on a primary cyclic group
\jour Diskr. Mat.
\yr 1997
\vol 9
\issue 1
\pages 95--102
\mathnet{http://mi.mathnet.ru/dm458}
\crossref{https://doi.org/10.4213/dm458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1454182}
\zmath{https://zbmath.org/?q=an:0885.60007}
\transl
\jour Discrete Math. Appl.
\yr 1997
\vol 7
\issue 1
\pages 103--110


Linking options:
  • http://mi.mathnet.ru/eng/dm458
  • https://doi.org/10.4213/dm458
  • http://mi.mathnet.ru/eng/dm/v9/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:252
    Full text:112
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020